Journal of Mathematical Finance

Vol.3 No.1(2013), Paper ID 28401, 7 pages



Optimal Investment under Price and Wage Uncertainty


Jinwu Huang


School of Finance, Shanghai University of Finance and Economics, Shanghai, China


Copyright © 2013 Jinwu Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. Huang, "Optimal Investment under Price and Wage Uncertainty," Journal of Mathematical Finance, Vol. 3 No. 1, 2013, pp. 138-144. doi: 10.4236/jmf.2013.31013.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.